| Model Number |
BIO-COMP SWVLK C, CLD 4.75X19.1MM |
| Medical Device Problem Code |
Material Split, Cut or Torn (4008)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
08/27/2026
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that during the surgery, the anchor was torn out.Per complaint reporter there was no harm for patient, operator or third party.The surgery was finished successfully with a new device with the same part number.It was not necessary to switch the surgical technique or do a second surgery.
Additional Manufacturer Narrative
Investigation is in process.A follow-up report will be provided upon availability of additional information.
Additional Manufacturer Narrative
Additional information: d9, g3, h3, h6
-complaint allegation is not confirmed.-visual inspection of the suture anchor, biocomposite swivelock® c, 4.75 mm x 19.1 mm, closed eyelet, noted that the device anchor was not returned.No damage was observed on the eyelet or suture.-functional testing was not performed due to the damage to the device.The method of bone preparation and the quality of the bone encountered were not specified.The most likely cause of the reported failure can be attributed to user error of the device due to improper bone preparation, misalignment insertion, and/or prying/leveraging of the device during insertion.